This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I am not sure about the question here, but ask your doctor about something other than wellbutrin, like Zoloft or Effexor, and also ask him re some additional klonopin to help with the anxiety part of all of this.....
I would highly recommend that you quickly make an appoinment with a psychiatrist to talk to him about your issues. If you are actually depressed I think it would be best to have a professional in the mental field diagnose you and then they can talk to about differnt types of medications and therapy. One thing that people dont realize about depression or anxiety issues is that the therapy is just as importain as the medication. I've been at the mercy of a regular GP doctor prescribing anti-depressants and my opinion is that most of them dont know what the heck they are doing. Anti-depressants drugs is serious buisness and I feel you should only be consulted by a professional in the mental health field.
Don't just stop the medicine cold turkey b/c it can give you awful physical/mental side effects. Call somebody NOW, a suicide hotline, or go to the emergency room since your obviously not mentally well. This is not to be taken lightly, PLEASE!
I had the suicide thoughts while on the Wellbutrin. I seem to be doing fine now that I am off. I have been off for 3 days now. I really believe that the WB made me have the thoughts. I have been sleeping better. I seem to be very tired but I'm guess thats because of coming off the WB. I never had the suicide thoughts before I went on the WB. I don't think I should have ever been put on them. Could be wrong but I don't think so. Has anyone ever felt like this. What can I except now? Thanks,
I actually came to post an update on my situation. Due to the encouragement of several board members, I went to see a psychiatrist for fairly deep depression. He prescribed Wellbutrin, and I am doing great. So it is working well for me.
I would encourage you in the strongest terms to see a psychiatrist, or get a second opinion. Depression is too awful not to treat, and to keep trying until you get the right help. That may be medicine, therapy, or (in my case) a combination of both.
Cindy, please see someone as soon as possible. I do not know as much about medications here as some, but I have heard a lot that quitting cold turkey has risks. I also believe there is medication out there that will help you, it might just take a while to find it. Don't give up. Depression takes too much of you away not to find the right answer.
God Bless you, I will say a prayer for you and your situation.
A year ago, when I was 44, I too went to the doctor with many of your symptoms. I too was prescribed Wellbutrin and told I was "depressed". I too began having suicidal ideation that had never occurred to me before. When I told the doctor about this, he told me that my depression must have been so severe that it was now "surfacing". What a bunch of bunk. I believed all long that my symptoms indicated anxiety rather than depression. I quit Wellbutrin cold turkey and I am now treating my anxiety with meditation therapy (breathing) and yoga. I experience much more relief than was possible with Wellbutrin. Now I can't say that my experience is mirroring yours (but it is possible) ...
I'm 35 and was experiencing, extreme depression at 22 weeks pregnant, they prescribed zoloft which had no affect accept bad sexual side affects, went back to doc and was given welbutrin 300xl which worked great, yet not wanting to stay on it for too long nor too close to delivery I stopped taking it after 30 days.I was nervous and reluctant yet had to be done, So far I seem to be ok just extremely tierd, has anyone else stopped cold turkey? Is this tiredness normal? Will it go away?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.